MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206050410
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 11/01/2024 as the exact event date was not reported.D2b - additional pro code (product code): lit.G4 - additional premarket / 510(k): k112701, k141521.
 
Event or Problem Description
It was reported that balloon ruptured.A 5.0 x40, 135cm charger balloon catheter was advanced for dilation.During inflation, the balloon ruptured before reaching the rated pressure.No patient complications were reported.

Brand Name
CHARGER
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20768088
Report Number2124215-2024-74082
Device Sequence Number9356507
Product Code FGE
UDI-Device Identifier08714729804246
UDI-Public08714729804246
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Model NumberH74939206050410
Device Catalogue NumberH74939206050410
Device Lot Number0030542225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date11/24/2024
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown